Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the distribution of pseudoprimes
HTML articles powered by AMS MathViewer

by Carl Pomerance PDF
Math. Comp. 37 (1981), 587-593 Request permission


Let $\mathcal {P}(x)$ denote the pseudoprime counting function. With \[ L(x) = \exp \{ \log x\log \log \log x/\log \log x\} ,\] we prove $\mathcal {P}(x) \leqslant x \bullet L{(x)^{ - 1/2}}$ for large x, an improvement on the 1956 work of Erdös. We conjecture that $\mathcal {P}(x) = x \bullet L{(x)^{ - 1 + o(1)}}$.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10A21, 10A20
  • Retrieve articles in all journals with MSC: 10A21, 10A20
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Math. Comp. 37 (1981), 587-593
  • MSC: Primary 10A21; Secondary 10A20
  • DOI:
  • MathSciNet review: 628717